On the set of many-to-one strongly stable fractional matchings
Pablo Neme and
Jorge Oviedo
Mathematical Social Sciences, 2021, vol. 110, issue C, 1-13
Abstract:
For a many-to-one matching market where firms have strict and q-responsive preferences, we give a characterization of the set of strongly stable fractional matchings as the union of the convex hull of all connected sets of stable matchings. We also prove that a strongly stable fractional matching is represented by a lottery of stable matchings that are ordered in the common preferences of all firms.
Keywords: Matching markets; Many-to-one matching market; Strongly stable fractional matchings (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489620301098
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On the set of many-to-one strongly stable fractional matchings (2020) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:110:y:2021:i:c:p:1-13
DOI: 10.1016/j.mathsocsci.2020.12.002
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().